MAUDE Adverse Event Report: UNOMEDICAL DEVICES S.A. DE C.V. SURE-T PARADIGM; UNO CONTACT DETACH G29 60/6 PCC MIMX

UNOMEDICAL DEVICES S.A. DE C.V. SURE-T PARADIGM; UNO CONTACT DETACH G29 60/6 PCC MIMX
Model Number MMT-864
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Date of Event 03/23/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
E1: patient city: (b)(6).Patient country: colombia.H11: since no lot number is available, a detailed investigation, tests on reference samples or batch review cannot be conducted.Therefore, this complaint will be closed, this issue will be monitored through pms product trends and malfunction.If any trends picked up, this will flag on the trips and alerts according to the omqr procedure.
 
Event or Problem Description
Reference number (b)(4).Event occured in colombia.It was reported that the patient went to the hospital due to high blood glucose levels on (b)(6) 2025.The blood glucose value when admitted to the hospital was 307 mg/dl.The patient tested for ketones, and the results were 2.7.The reason for hospitalization was ketoacidosis.Insulin was administered intravenously while at the hospital.The patient was hospitalized for more than 24 hours.No further information available.
 
Additional Manufacturer Narrative
Unomedical hereby submits this supplemental report as part of its complaint remediation activities conducted under a capa/fda action plan.This submission includes a retrospective reassessment of previously evaluated complaints.Unomedical is providing this supplemental information in accordance with the reporting requirements set forth in 21 cfr part 803.Any fields left blank indicate that the information is unknown, unavailable, or remains unchanged.Mdr retraction: the initial mdr with manufacturing report number (3003442380-2025-06822), was submitted on 23-apr-2025.However, based on the reassessment of the complaints done on 06 feb 2026, it was found that the serious injury was not related to the infusion set and there is no allegation on infusion set.The event was due to sg vs bg discrepancies (sensor issue) now, this case has been determined to be non-reportable.Hence, this mdr is being submitted to retract the initial mdr.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.
 
Event or Problem Description
To date no additional patient or event details have been received.

Brand Name
SURE-T PARADIGM
Common Device Name
UNO CONTACT DETACH G29 60/6 PCC MIMX
Manufacturer (Section D)
UNOMEDICAL DEVICES S.A. DE C.V.
ave. fomento industrial l9 m3
parque industrial del norte
reynosa, tamaulipas, c.p., 88736
MX  88736
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key21888136
Report Number3003442380-2025-06822
Device Sequence Number3553292
Product Code FPA
UDI-Device Identifier05705244005778
UDI-Public05705244005778
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberMMT-864
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2025
Supplement Date Received by Manufacturer02/06/2026
Initial Report FDA Received Date04/23/2025
Supplement Report FDA Received Date02/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown